MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK II; PROSETHSIS, SHOULDER

FX SHOULDER SOLUTIONS DALLAS HUMELOCK II; PROSETHSIS, SHOULDER
Catalog Number 106-5000
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Wall of plastic tray was damaged, compromising the seal.Capa-2024-0039 has been opened to address this issue.
 
Event or Problem Description
During surgical preparation, a 50x20 offset head was opened and it was seen that the side wall of the plastic tray was damaged, breaking the primary sterile barrier.The white outer box was undamaged and did not show any signs of the contained defect.No surgical delay noted.Capa-2024-0039 has been opened to address this issue.

Brand Name
HUMELOCK II
Common Device Name
PROSETHSIS, SHOULDER
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key20482060
Report Number3014128390-2024-00056
Device Sequence Number8266876
Product Code HSD
UDI-Device Identifier03701037300510
UDI-Public03701037300510
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K111097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number106-5000
Device Lot NumberS0191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown